# SDR COMA9960463

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7132
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 601R850071
- Condition: Migrated
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MLG AFT TRUNNION BUSHING MIGRATED FWD 0.050.  APPLIED MARK TO LOCATION OF BUSHING AND FILLED SEAL AROUND BUSHING FLANGE IAW WVAC EO 601R-57-0269.
